# SDR SWAA2022092965330

- Difficulty date: August 17, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT MAIN CABIN HORIZONTAL PRESSURE WEB STA 663 + 2'; APPROX LBL 34. CRACK LENGTH 0.531'. CRACK FOUND AT MAIN CABIN HORIZONTAL PRESSURE WEB STA 663 + 2' APPROX LBL 34. CRACK LENGTH 0.531'. / TRIMMED THE PART [2] STIFFENERS BELOW THE PART [3] WEB AT APPROXIMATELY LBL 42 AND LBL 34 TO PROVIDE CLEARANCE WITH EXISTING HYDRAULIC LINES REF B737-700 SRM 53-40-51-2R.;[12] CORRECTION SRM FOR STEP# 11: 53-40-51-2R-2;[13] VERIFIED 9-12.;[14] ACCOMPLISHED FLAP PEEN AT TRIMMED OUT AREA ON PART [2] STIFFENERS REF SOPM 20-10-03.;[15] VERIFIED 14. OK TO ALODINE AND PRIME PARTS AND REPAIR AREA.;[16] TREATED AND PRIMED REPAIR PARTS AND REPAIR AREA REF B737-700 SRM 51-20-01-0G-0. MIXED BMS 5-95 SEALANT AT 08.30 AM 09-04-2022 SQUEEZE OUT TIME BY 04.30 PM 09-07-2022 COMPLETED INSTALLATION L/H HORIZONTAL PRESSURE DECK WEB REPAIR PARTS BETWEEN STA 663.75 AND STA 675 FROM LBL 30 TO LBL 60 REF B737-700 SRM 53-40-51-2R-2 FIG 203 TABLE 202.ACCOMPLISHED PERMANENT REPAIR AT L/H HORIZONTAL PRESSURE DECK WEB REPAIR PARTS BETWEEN STA 663.75 AND STA 675 FROM LBL 30 TO LBL 60 REF B737-700 SRM 53-40-51-2R-2 FIG 203 TABLE 202.;ACCOMPLISHED PERMANENT REPAIR AT L/H HORIZONTAL PRESSURE DECK WEB REPAIR PARTS.
